Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/10638
Title: Resolution of the ideal sheaf of a generic union of conics in P3:I
Authors: Rahavandrainy, Olivier
Keywords: Projective spaceschemesheafminimal free resolution
Issue Date: 23-Dec-2014
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
46 (2014)
Abstract: We work over an algebraically closed field K of characteristic zero. Let Y be the generic union of $r \geq 2$ skew conics in $P^3_K$, $I_Y$ its ideal sheaf and v the least integer such that $h^0(I_Y(v)) > 0$. We first establish a conjecture (concerning a maximal rank problem) which allows to compute, by a standard method, the minimal free resolution of $I_Y$ if $r\geq 5$ and $\displaystyle{\frac{v(v+2)(v+3)}{12v+2}<r < \frac{(v+1)(v+2)(v+3)}{12v+6}}$. At the second time, we give the first part of the proof of that conjecture.
Description: Olivier Rahavandrainy, "Resolution of the ideal sheaf of a generic union of conics in P3:I", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 46 (2014), pp.203-229
URI: http://hdl.handle.net/10077/10638
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.46 (2014)

Files in This Item:
File Description SizeFormat 
RIMUT_46_Rahavandrainy.pdf458 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

387
checked on Feb 19, 2018

Download(s)

251
checked on Feb 19, 2018

Google ScholarTM

Check


This item is licensed under a Creative Commons License Creative Commons